# SDR IPXA09155153

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A WHEN IN RANGE OF SDF, THE CAPTAIN ADVISED FLIGHT CONTROL HE HAD DECLARED AN EMERGENCY WITH SDF ATC DUE TO A THRUST REVERSER UNLOCK LIGHT.    REACTIVATED NR 1 T/R PER AMM 78-31-00-09, ACP IDLE ENG RUN OPS TEST OF T/R PER AMM 78-31-00-05 AND ENGINE RUN VIBE CHECK UP TO 1.40 EPR.  THRUST REVERSER INDICATIONS NORMAL DURING ALL TEST.  NO DEFECTS NOTED.  M-397542 CLOSED.
